MathSciNet Relay Station
MathSciNet bibliographic data
MR249297 (40 #2543) 02.70
Wagner, Eric G. Uniformly reflexive structures: On the nature of gödelizations and relative computability. Trans. Amer. Math. Soc. 144 1969 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement